Texas, 2011

Drought in Texas, June 1 to 30, 2011

June 1 to 30, 2011 · NWS FWD · 31 events in 31 counties and zones

Beneficial rainfall in late May provided some temporary relief from the prolonged drought, but below normal rainfall during June, combined with the beginning of what would be a grueling, hot summer, brought quickly worsening drought conditions across much of north Texas. Around the middle of the month, another few days of storms brought several inches of rainfall to mainly the northern and…

Where it happened

Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$853,000
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Beneficial rainfall in late May provided some temporary relief from the prolonged drought, but below normal rainfall during June, combined with the beginning of what would be a grueling, hot summer, brought quickly worsening drought conditions across much of north Texas. Around the middle of the month, another few days of storms brought several inches of rainfall to mainly the northern and eastern counties of north Texas; but the remaining areas received less than normal rainfall amounts this month. All but the north and northeastern counties of north Texas were classified as Severe Drought (D2), and several counties northeast of the DFW Metroplex were not classified in drought this month. Throughout the month, Extreme Drought (D3) and Exceptional Drought (D4) continued to slowly overspread the southern and western counties of the region. The impacts on the agricultural economy were growing as soil moisture continued to decrease. Grasses were having a difficult time growing and low stock ponds were forcing ranchers and farmers to sell, move, or cull cattle. A total of 37 counties had Burn Bans this month. On June 24th, the USDA issued a disaster declaration for all of Texas. Thirteen north Texas counties were classified as contiguous natural disaster areas and the remaining 33 counties were declared primary natural disaster areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 31, 10:31 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, May 31, 10:31 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT TUE MAY 31 2011

.AVIATION...
ALL LOW CLOUDS HAVE DISSIPATED...BUT A LARGE SHIELD OF HIGH CLOUDS
FROM THE WEST TEXAS CONVECTION IS BEGINNING TO OVERSPREAD NORTH
TEXAS. NO PROBLEMS ARE EXPECTED AS VFR WILL PREVAIL. STILL NOT
EXPECTING ANY MORNING STRATUS AS THE LOW LEVEL SETUP IS MUCH
DIFFERENT THAN PREVIOUS NIGHTS. OTHERWISE...SOUTH/SOUTHEASTLERY
WINDS WILL CONTINUE WITH AFTERNOON SPEEDS NEAR 10 KNOTS.

85/NH

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT TUE MAY 31 2011/
AFTERNOON SATELLITE IMAGERY SHOWS A SHARP EDGE TO THE PUFFY CU
FIELD ACROSS CENTRAL OKLAHOMA INTO NORTHWEST TEXAS. THIS MARKS THE
STALLED FRONTAL BOUNDARY WELL AND SHOULD BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AND EVENING. RIGHT
NOW IT APPEARS THAT ANY STORMS THAT DEVELOP WILL BE NORTHWEST OF
OUR CWA AND WITH EXPECTED SLOW STORM MOTIONS NOT ANTICIPATING MUCH
IMPACT ACROSS NORTH TEXAS. WILL LEAVE 10 POPS IN ACROSS THE
NORTHWEST THROUGH TONIGHT TO ACCOUNT FOR ANY STRAY ACTIVITY...
OTHERWISE THE REST OF THE REGION WILL REMAIN DRY.

UPPER RIDGING BUILDS IN THROUGH THE END OF THE WEEK AND PW VALUES
DROP TO JUST OVER 1 INCH. WITH LITTLE MOISTURE AND AN UNFAVORABLE
UPPER PATTERN FOR CONVECTION...NORTH TEXAS WILL REMAIN DRY WITH
ABOVE NORMAL TEMPERATURES THROUGH FRIDAY. THE ECMWF IS STILL
CONSIDERABLY WARMER WITH 850MB TEMPS AND IS THEREFORE ABOUT 5-10
DEGREES WARMER WITH SURFACE HIGHS THROUGH THIS TIME. WITH A GOOD
FETCH OF SOUTHERLY FLOW...EVEN OVER THE DRY WESTERN GULF...THINK
IT WILL BE DIFFICULT TO MANAGE UPPER 90S AND LOW 100S ACROSS MOST
OF THE AREA. WILL CONTINUE TO COMPROMISE BETWEEN HOTTER ECMWF AND
COOLER GFS ON HIGHS THROUGH FRIDAY. AS WE HEAD INTO THE WEEKEND A
WESTWARD MOVING TUTT LOW WILL APPROACH SOUTH TEXAS. THIS WILL
NUDGE THE UPPER RIDGE NORTH AND EAST THROUGH SUNDAY. A POOL OF
HIGHER MOISTURE WILL MOVE WEST AND MAY BE SUFFICIENT BY SUNDAY FOR
AFTERNOON SHOWERS AND THUNDERSTORMS TO DEVELOP GIVEN VERY
WEAK VERTICAL WIND FIELDS AND LOSS OF CAPPING. WILL CARRY SOME 20
POPS DURING THE AFTERNOON HOURS FOR SUN/MON MAINLY ACROSS THE
EAST. OTHERWISE...SUMMERTIME PATTERN LOOKS TO REMAIN IN PLACE FOR
A WHILE.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  94  75  95  74 /   5   5   0   0   0
WACO, TX              75  96  73  97  73 /   5   5   0   0   0
PARIS, TX             72  92  71  92  72 /   5   5   0   0   0
DENTON, TX            72  93  70  92  71 /   5   5   0   0   0
MCKINNEY, TX          71  92  69  92  71 /   5   5   0   0   0
DALLAS, TX            76  95  74  95  75 /   5   5   0   0   0
TERRELL, TX           73  93  72  93  72 /   5   5   0   0   0
CORSICANA, TX         74  96  72  96  73 /   5   5   0   0   0
TEMPLE, TX            71  96  68  97  70 /   5   5   0   0   0
MINERAL WELLS, TX     74  93  69  94  71 /   5   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 31, 2:08 PM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT TUE MAY 31 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
308 PM CDT TUE MAY 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS SOUTHEAST OF A
TEMPLE...TO WACO...TO TERRELL...TO SULPHUR SPRINGS LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

31 drought. Local standard time, as filed.

Drought, Falls

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Falls forecast zone
Crop damage
$40,000
Reported by
Other Federal Agency
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve the drought conditions. On June 24th, the USDA declared Falls County a contiguous natural disaster area.

Drought, Milam

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Milam forecast zone
Crop damage
$40,000
Reported by
Other Federal Agency
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve the drought conditions. On June 24th, the USDA declared Milam County a primary natural disaster area.

Drought, Robertson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Robertson forecast zone
Crop damage
$40,000
Reported by
Other Federal Agency
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received 2 to 3 inches of rain, but this did little to improve the drought conditions. On June 24th, the USDA declared Robertson County a primary natural disaster area.

Drought, Bell

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Bell forecast zone
Crop damage
$35,000
Reported by
Other Federal Agency
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Bell County a primary natural disaster area.

Drought, Coryell

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Coryell forecast zone
Crop damage
$35,000
Reported by
Other Federal Agency
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Coryell County a primary natural disaster area.

Drought, Leon

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Leon forecast zone
Crop damage
$35,000
Reported by
Other Federal Agency
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Leon County a primary natural disaster area.

Drought, Young

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Young forecast zone
Crop damage
$35,000
Reported by
Other Federal Agency
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Young County a primary natural disaster area.

Drought, McLennan

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
McLennan forecast zone
Crop damage
$32,000
Reported by
Other Federal Agency
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of June and throughout the rest of the month. On June 24th, the USDA declared McLennan County a primary natural disaster area.

Drought, Stephens

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Stephens forecast zone
Crop damage
$32,000
Reported by
Other Federal Agency
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of June and throughout the rest of the month. On June 24th, the USDA declared Stephens County a primary natural disaster area.

Drought, Anderson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Anderson forecast zone
Crop damage
$30,000
Reported by
Other Federal Agency
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Anderson County a primary natural disaster area.

Drought, Bosque

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Bosque forecast zone
Crop damage
$30,000
Reported by
Other Federal Agency
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Bosque County a primary natural disaster area.

Drought, Henderson

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Henderson forecast zone
Crop damage
$30,000
Reported by
Other Federal Agency
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Henderson County a contiguous natural disaster area.

Drought, Hill

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hill forecast zone
Crop damage
$30,000
Reported by
Other Federal Agency
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Hill County a primary natural disaster area.

Drought, Navarro

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Navarro forecast zone
Crop damage
$20,000
Reported by
Other Federal Agency
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did received 3 to 5 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Navarro County a contiguous natural disaster area.

Drought, Jack

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Jack forecast zone
Crop damage
$25,000
Reported by
Other Federal Agency
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of June and in exceptional drought (D4) by the third week of June. On June 24th, the USDA declared Jack County a primary natural disaster area.

Drought, Lampasas

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Lampasas forecast zone
Crop damage
$25,000
Reported by
Other Federal Agency
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of June and in exceptional drought (D4) by the third week of June. On June 24th, the USDA declared Lampasas County a primary natural disaster area.

Drought, Mills

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Mills forecast zone
Crop damage
$25,000
Reported by
Other Federal Agency
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of June and in exceptional drought (D4) by the last week of June. On June 24th, the USDA declared Mills County a primary natural disaster area.

Drought, Palo Pinto

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Palo Pinto forecast zone
Crop damage
$25,000
Reported by
Other Federal Agency
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of June and throughout the rest of the month. On June 24th, the USDA declared Palo Pinto County a primary natural disaster area.

Drought, Erath

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Erath forecast zone
Crop damage
$23,000
Reported by
Other Federal Agency
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Erath County a primary natural disaster area.

Drought, Hamilton

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hamilton forecast zone
Crop damage
$23,000
Reported by
Other Federal Agency
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Hamilton County a primary natural disaster area.

Drought, Somervell

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Somervell forecast zone
Crop damage
$23,000
Reported by
Other Federal Agency
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of June and throughout the rest of the month. On June 24th, the USDA declared Somervell County a primary natural disaster area.

Drought, Comanche

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Comanche forecast zone
Crop damage
$22,000
Reported by
Other Federal Agency
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the third week of June and throughout the rest of the month. On June 24th, the USDA declared Comanche County a primary natural disaster area.

Drought, Eastland

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Eastland forecast zone
Crop damage
$22,000
Reported by
Other Federal Agency
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the third week of June and throughout the rest of the month. On June 24th, the USDA declared Eastland County a primary natural disaster area.

Drought, Montague

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Montague forecast zone
Crop damage
$22,000
Reported by
Other Federal Agency
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the third week of June and throughout the rest of the month. On June 24th, the USDA declared Montague County a contiguous natural disaster area.

Drought, Freestone

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Freestone forecast zone
Crop damage
$22,000
Reported by
Other Federal Agency
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the fourth week of June and throughout the rest of the month. On June 24th, the USDA declared Freestone County a primary natural disaster area.

Drought, Limestone

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Limestone forecast zone
Crop damage
$22,000
Reported by
Other Federal Agency
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little rain, conditions worsened and the county was classified in extreme drought (D3) by the end of the month. On June 24th, the USDA declared Limestone County a primary natural disaster area.

Drought, Ellis

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Ellis forecast zone
Crop damage
$20,000
Reported by
Other Federal Agency
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did received 1 to 3 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Ellis County a primary natural disaster area.

Drought, Hood

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Hood forecast zone
Crop damage
$20,000
Reported by
Other Federal Agency
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did receive about an inch of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Hood County a primary natural disaster area.

Drought, Parker

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Parker forecast zone
Crop damage
$20,000
Reported by
Other Federal Agency
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did receive 1 to 3 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Parker County a primary natural disaster area.

Drought, Rains

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Rains forecast zone
Crop damage
$20,000
Reported by
Other Federal Agency
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county did receive 1 to 2 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Rains County a primary natural disaster area.

Drought, Van Zandt

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Van Zandt forecast zone
Crop damage
$30,000
Reported by
Other Federal Agency
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received 1 to 2 inches of rain, but this did little to improve drought conditions. On June 24th, the USDA declared Van Zandt County a contiguous natural disaster area.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 323538, 323539, 323540, 323541, 323542, 323543, 323544, 323545, 323546, 323549, 323554, 323555, 323556, 323557, 323558, 323559, 323560, 323561, 323562, 323563, 323564, 323565, 323566, 323567, 323568, 323569, 323573, 323574, 323575, 323576, 323584.